Vol 11, No 3-4 (2004) ISSN: 0793-1786

Table of Contents

Articles

Second Order Impulsive Dynamic Equations on Time Scales PDF
R.P. Agarwal, M. Benchohra, D. O'Regan, A. Ouahab p.223-234
Asymptotic and Oscillatory Properties of Linear Stochastic Delay Differential Equations with Vanishing Delay PDF
J.A.D. Appleby, C. Kelly p.235-265
Finitely additive (\0, 1)\-measures in extension constructions: approximate solutions and generalized elements PDF
A.G. Chentsov p.267-293
Approximate solutions of mixed problems for first order partial differential equations with deviated variables PDF
W. Czernous p.295-320
A functional integro-differential equation in Banach algebras PDF
B.C. Dhage p.321-232
On the simplest system with retarding switching and a 2-point critical set PDF
D. A. Filimonov p.333-339
Guaranteed on-line control for linear systems under disturbances PDF
R. Gabasov, F.M. Kirillova, N.V. Balashevich p.341-361
On nonnegative solutions of a periodic type boundary value problem for first order scalar functional differential equations PDF
R. Hakl, A. Lomtatidze, J. Sremr p.363-394
Non-smooth solutions of a nonlinear integral-functional equation with an unknown delay PDF
N. Hritonenko, Yu. Yatsenko p.395-406
Method of averaging for integral-differential equation with Hukuhara's derivative PDF
T. Janiak, E. Luczak-Kumorek p.407-427
On stability of solutions to mixed difference-differential equations PDF
G. A. Kamenskii, A. A. Zaitsev p.429-434
Oscillation criteria for second-order quasilinear neutral differential equations PDF
Jiaowan Luo p.435-451
Approximate controllability of distributed systems with bounded input operator by distributed controller PDF
V. Marchenko, B. Shklyar p.453-465
On the relation between systems with switching and hybrid systems PDF
A.D. Myshkis p.467-473
On the integral representation of the Green operator PDF
L,F. Rakhmatullina p.475-483
Classical and generalized solutions of differential-algebraic systems with deviating argument PDF
A.A. Shcheglova p.485-510
Periodic solutions for neutral higher dimensional periodic differential systems PDF
Xiao-bao Shu p.511-526
On the spectrum of causal integral operators having limits at infinity PDF
V. A. Skopin p.527-553
The Hardy's inequality and positive invertibility of elliptic operators PDF
P. Sobolevskii p.555-562
Positive solutions of the Dirichlet problem with state-dependent functional differential equations PDF
S. Stanek p.563-586
Forced oscillation of nth-order nonlinear differential equations PDF
Y.G. Sun, R.P. Agarwal p.587-596
Optimization of the kinetic energy of quantum objects by impulse fields PDF
D. S. Zavalishchin, S. T. Zavalishchin p.597-608

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786